# SDR ASAA2020072092917

- Difficulty date: July 9, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 58,666 hours, 23,360 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A3241110
- Part serial: NSN
- Condition: Corroded
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R CORRODED APPROX STA 540. GROUNDED - YES.  REPAIRED THE STRINGER IAW  SRM 53-00-03-2R-1.
